# SDR N6WA20100904

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 13,648 hours, 9,638 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROW NR7 (OVERHEAD CEILING LIGHT).   R & R LIGHT BULB AND OPS CHECKED ROW 7 EMRGENCY LIGHT IAW AMM 33-51-00.
